| Model Number |
24674 |
| Medical Device Problem Codes |
Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 28mar2024.It was reported that the catheter was unable to cross the lesion.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 4.0 x 100, 75cm mustang was selected for endovascular therapy (evt).During the procedure, it was noted that the catheter was unable to cross the lesion.The procedure was completed with a different device.No complications were reported and the patient was stable post-procedure.However, device analysis revealed a partial balloon circumferential tear located approximately 17mm proximal of the distal markerband.
Additional Manufacturer Narrative
Device evaluated by mfr: the complaint device was received for product analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A partial balloon circumferential tear was identified located approximately 17mm proximal of the distal markerband.This type of damage most probably occurred when the user attempted to withdraw the device through the sheath.The rated burst pressure for this device as per specification is 24 atmospheres.A visual and tactile examination found the shaft of the device to be kinked at more than one location.This type of damage is consistent with excessive force being applied to the device.A visual examination found no issues with the tip of the device.A visual examination found no issues with the markerbands of the device.This concludes the product analysis.